Jump to content
CrazyBoards.org

Unburdened

Member
  • Content count

    28
  • Joined

  • Last visited

About Unburdened

  • Rank
    Member

Profile Information

  • Gender
    female
  • Location
    Australia
  1. My extreme anger has definitely gone away now that I've gone off the Bupropion. The difference is obvious. I still have irritability and a short temper which I wish I could change, but what I have now is nothing compared to the Bupropion rages. Being on that long term would give you a heart attack or a stomach ulcer I'm sure from all of the cortisol.
  2. I could get a second opinion if I wanted to, but I'm not motivated to at the moment as I have tried a huge amount of medications of different classes and have really lost hope right now of finding one with side effects that I am happy to live with. The psychiatrist I have now is my 5th. It's not because I keep switching doctors though. One retired, and another moved away. I almost feel shame about how I am extremely sensitive to medications. The last two briefly mentioned ECT but I won't do it. I would like to mention that Zoloft did work brilliantly on my depression, but was absolutely terrible in other ways, which then result in poor quality of life due to being fat and sexless. I'm almost considering ayahuasca. Maybe I'm not living in the best place in the world to have access to brilliant experienced open minded doctors who can come up with ideas of which drugs or drug combinations to give me. Or more likely I really have exhausted all avenues. In exasperation the Dr did give me a prescription for REBOXETINE (Edronax) which is an SNRI. I have already been on the SNRI Pristiq. I don't feel compelled to go on the Endronax at this stage as I'm so tired of this constant experimentation and then the weaning off. I will stay on the Lamotrogine for the moment by itself and see what happens. I will try the Endronax if need be. Thanks Blahblah, yes I have tried the SNRIs Pristiq and Effexor in the past. I don't know if it's worth trying more in that class.
  3. Thanks Sbdivemaster. I have major depression, anxiety and mild OCD.
  4. I have finally decided to go off Wellbutrin (Bupropion/Zyban) as I just cannot live with this anger and rage attacks any longer. I spend my day swearing, (I can’t fit enough swear words in a sentence), clenching my hands until they are rigid, screaming and hurting my throat, telling myself I wish I was dead and having even more intrusive thoughts than normal, even thoughts that wake me up in the middle of the night and I respond by telling myself to fuck off while I‘m laying there in bed. The anger has alarmed me and I can feel the cortisol surging through my body. I’m getting off this medication by myself without help because I went to see my psychiatrist the other day sand he virtually dismissed me and was clearly annoyed with me for having too many side effects and he was frustrated at how difficult I was to treat. There was no sympathy whatsoever. He said we’ve exhausted all avenues. I felt like a fool for not responding correctly to medications that he thought should work. It was a waste of money seeing him and I’m sick of doctors telling me it’s worth having numb genitals or inability to orgasm if you find a pill that gets rid of your depression. The doctor was frustrated with me before for all the pills I’ve been on that I couldn’t tolerate because of sex issues. The Wellbutrin didn’t do anything negative for me sexually (it seemed to have a big improvement on me sexually, actually), but the insane anger is just too much to live with. The anger was over the most minor of things, such as the vacume cleaner cord getting tangled, or losing internet connection. I’m currently on Lamotrigine 200 mg by itself which I hope will help my depression/anxiety.
  5. Good on you for your volunteering. It is that conflict that you describe which would destroy my ability to function. I couldn't cope with the guilt and not being the authentic me. Eating vegan has helped me enormously in that regard.
  6. How do I wean off Zyban/Wellbutrin XL safely? I can’t cut them in half as they are XL and you can only get XL in my country and you can’t get smaller pills either. I can’t see doctor for a while. The pills are the smallest dose ones.
  7. Thank you. I didn't know you could only take it when required. I'm on it as part of my cocktail of ""antidepressants"".
  8. I've been vegan for 26 years and had bad depression prior to then when I was eating an omnivore diet. Depression can make me despise myself, but it would be magnified by a million if I used animals. I couldn't live with myself for supporting animal suffering. I'm not proud of many things in my life, but I do take pride in being vegan. If that wasn't in my life anymore I'd struggle with self esteem on a massive scale.
  9. Has anyone here who has a history of weight gain from antidepressants had success with a very low dose of Amitryptyline? I'm hoping 10mg will not cause weight gain. And I also hope 10mg won't cause sexual problems. Weight gain is something I'm terrified of after becoming huge on Zoloft.
  10. Thanks T.Daniels. I've not tried Abilify. Can I ask if you have major depression. I'm not whether Abilify is suitable for that? I'm currently not on the right meds. I'm on Lamitrogine and We;llbutrin and I'm more focussed, but have very bad anger due to the Wellbutrin and the depression has not diminished much. I have refractory depression and have tried the majority of meds over many many years and don't react to them like ""normal" People do. I also get a lot of the side effects and can't tolerate them. I feel like giving up.
  11. Thanks Browri. I've been on Trintellix/Brintellix and it was terrible for me sexually. It made my vagina completely numb. I will discuss Viibryd with my Dr although I have no faith in SSRIs. Interestingly I just read that it only causes sexual problems in males. Not sure if that's true.
  12. Thanks Notloki. I'll discuss the dosage issue with my Dr soon. It's sad that a person has to possibly stop a medication due to cost reasons. There's no way I can afford 300mg and it's possibly a waste of money being on 150mg.
  13. Thanks for your comment. I won't be going up any further than 150 mg as in Australia it costs a fortune with no rebate available. It's $60.69 for 30 pills. If I knew how to get hold of authentic Wellbutrin from overseas for cheaper than I would, but not sure if it's feasible. Yes, I do intend to stay on it for a decent amount of time to see how it goes.
  14. I've read on here that people are experiencing anger when on Wellbutrin and after reading that I'm wondering if that is happening to me also. I had thought the anger was independent of the drug, but it's getting worse and now I'm concerned it's the drug. I'm on 150 mg. I'm also on Lamictal 200mg. Would increasing the Lamictal help with anger, or is there something else that would help, not of the SSRI variety. Obviously I'll talk to the Dr about this but at over $100 per appointment I can't seem him every week. I could put up with the anger, but it's turning into rages and I feel exhausted afterwards and I have a sore throat from screaming.
  15. I'm a female and I've on a very small dose of Lexapro. I've only been on it 4 days and already it's virtually impossible to orgasm and if I do it's a disappointment as it's such a dull orgasm. The doctor thinks I should stay on it for a month to see if there are improvements. Has anybody tried this and have the sexual problems decreased once your body gets used to the Lexapro? The doctor has said it is my decision whether I continue with it.
×